Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
irishcharm

Help Please... BP and Retin-A

Hi :D

I went to see my dermatologist and she told me to use Retin-A Gel (0.025%) at night, and Benzoyl Peroxide (5%) in the mornings. Well I've been on it for just under a week, and during the day my skin gets really flaky and red. I know this could just be a side effect, but it's pretty bad, my whole face will be covered in skin flakes, and the redness isn't too bad but it can be pretty bad. I've been using a moisturizer afterwards, byt its still pretty bad. Anyway should i continue with both, and hope this side effect goes away? or should i just start using one? leave it for a few days?, any help would be great, as I can't carry on with this awful dry skin :(

There has been a great improvement in my acne though :D So it is working..

Thank you :D and Merry Christmas :P

Share this post


Link to post
Share on other sites

My doctor told me NOT to use the two together because of "dry face" which sounds exactly like what you have. Apparently it can cause a lot of damage, so I would advise you to stop using the BP with the Retin A.

Share this post


Link to post
Share on other sites

Same sorta thing happened to me. Here's what you can do. The Retin-A is most likely the one causing the flaky skin. See what happens if you continue to regularly use the BP in the mornings but only use the Retin-A three or four times a week. It helped me. Or, you can use it regularly until your skin starts getting flaky, then skip a day or two.

Share this post


Link to post
Share on other sites

I think it's pretty normal and agree it's the Retin-A causing it. When it happend to me I called my derm and he told me to just use it (The retin-A) every other day instead of everyday until my face adjusted.

Make sure to use a good lotion,and after about two weeks your face should get used to it and be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×